T Nation

The Feeling of Being 'On'

Most guys seem to report feeling amazing while on cycle - I don’t. I experience brief bursts of feeling extra confident & energized, but for the most part I feel lethargic and unmotivated all day and have trouble sleeping if I don’t blast myself with sleep supplements. How unusual is this?

Context:

I’m in week 6 of my cycle, currently running 500 mg Test E per week and 50 mg Anavar per day. Bodyweight started at 195, currently at 222.

I started the Anavar a bit earlier than planned to try to fix my shoulders; on a whim, I decided to do a half-century (50 mile bike ride) with a bike that was too small and it fucked my shoulders up pretty badly. However, I felt generally crappy before starting the Anavar, so I doubt the Anavar is the problem.

I thought my estrogen must be out of range, but I wasn’t sure whether it was too low or too high, so yesterday I got a blood test. My estrogen is perfect: 24.9 pg/mL (ref: 7.6 - 42.6). Only other abnormalites in the bloods are sky high test (obviously), elevated BUN and BUN/Creatinine ratio, and elevated AST/ALT (to be expected given the use of the oral).

I suspect cortisol to be a culprit in many of these experiences. I can’t remember the exact correlation, but exogenous T effects cortisol levels as that is one of the body’s signalers to lower T levels (can’t remmeber if it rises or lowers though).

May be something worth looking into if you are desperate for info. Otherwise, it probably wont make much of a difference.

[quote]VTBalla34 wrote:
I suspect cortisol to be a culprit in many of these experiences. I can’t remember the exact correlation, but exogenous T effects cortisol levels as that is one of the body’s signalers to lower T levels (can’t remmeber if it rises or lowers though).

May be something worth looking into if you are desperate for info. Otherwise, it probably wont make much of a difference.[/quote]

I would be interested in how exogenough T affects the cortisol levels…This only for cycles or TRT level doses as well?

[quote]VTBalla34 wrote:
I suspect cortisol to be a culprit in many of these experiences. I can’t remember the exact correlation, but exogenous T effects cortisol levels as that is one of the body’s signalers to lower T levels (can’t remmeber if it rises or lowers though).

May be something worth looking into if you are desperate for info. Otherwise, it probably wont make much of a difference.[/quote]

I recall reading that exogenous T lowers cortisol levels, which is why the cortisol rebound occurs during PCT. So if my cortisol is too low, maybe I just need to stress myself out more… lol.

If it was cortisol, what is he supposed to do?

To me it’s drug related. I only tried Deca once as I immediately was totally lethargic. On Anadrol IIRC (it was years ago) I think I felt unmotivated as well. With Test+Tren+Masteron, I feel soooo good. In fact, my problem is that it seems I only have this combo that I like to run, but I do worry it might not be effective if I only use this one.

I don’t care much for muscle and strength if I feel like crap. But that’s just me :slight_smile:

I feel lethargic on anavar too.

Some people just don’t get that lovingly great feeling when they’re on cycle. Orals are always a bit of a wildcard, though. Some people love var. Others find it next to useless. Some swear by dbol. For others it’s anadrol, or anadrol with winstrol. Then you’ve got people who only like tbol and can’t stand the feeling of anadrol. Regardless, I doubt it has anything to do with lowered cortisol in your case, though your cort is certainly lowered. If you were running a high dose of dbol it might have been more of a factor, or at least an issue come PCT.

In the future, you might want to experiment and add a small amount proviron or masteron to the mix.